# SDR EVCA20110228001

- Difficulty date: February 28, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N48AE
- Make and model: Bell 206L-1
- Aircraft serial: 45562
- Aircraft time: 15,710 hours, 33,286 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Part time: 15,710 hours, 33,286 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION BEYOND LIMITS ON THE LWR FWD SHELL ASSEMBLY.  CORROSION WAS LOCATED AT FS 122, BL 18 THRU 26 AND BL -18 THRU -26.
